# SDR DLL17962398

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 2830 · Fuel Dump System
- Part: Terminal
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

UPON DUMPING OF FUEL NR 1 TANK DUMP VALVE WOULD NOT OPEN.  FOUND TERMINALS SHORTED AGAINST EACH OTHER AT NR 13 FUEL PROBE THERMISTER.  REPOSITIONED TERMINALS SYSTEM CHECKS NORMAL.
